# SDR ANCF200800027

- Difficulty date: October 31, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Part number: 114T01151
- Condition: Defective
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK  REPORT LEADING EDGE SLAT ASYM EICAS MSG, DISPLAYED AT 400 FT WITH LEADING EDGE LIGHT ON WITH FLAPS TO 5 DEGREE WHILE TURNING LT WITH 180KTS, 25 DEGREE BANK, WITHOUT FLAPS MOVEMENT STICK SHACKER WAS ACTIVATED WITH NO REASON AND STOPPED FEW SECONDS AFTER.  IAW AMM 27-81-01 PAG 401 TO 429 THE INBD LEADING EDGE SLAT NR 7 WAS REMOVED.  SLAT CONTROL ROD WAS REPLACED AND IAW 27-81-01 PAG 430 OPS TEST IS SATISFACTORY AND IAW AMM 27-88-01 PAG 214 TO 224 THE LEADING EDGE SLAT SENSORS W SWITCH TEST IS SATISFACTORY.  IT WAS FOUND CRACKED SKIN FIXED LEADING EDGE RT STA WS 197.4 AND INBD SLAT 7 WAS REMOVED.  IAW SRM 57-41-01 AND SRM 51-70-17 ITEM 4A PAG 16 THE LEADING EDGE SKIN STA 197, 4 WAS REPAIRED PHASE I OPTION A INSPECTION WAS PERFORMED IAW AMM 05-51-35 / 201 BY OVERWEIGHT LANDING REPORTED, DURING INSPECTION NO FAULT FOUND.  SLAT CONTROL ROD PART NR 114T0115-1.
